# SDR UPS97223129

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING FUEL TANK ACCESS PANEL 7216, 7217, 7218, 7101, 7102 HAVE DEEP PITTING CORROSION IN O-RING GROOVER.  PANELS REPLACED IAW TC C57-571-01-1D.
